# SDR 9SZA20160129002

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N735SH
- Make and model: Snias AS350B2
- Aircraft serial: 7315
- Aircraft time: 5,242 hours, 25,367 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 14,222 hours, 20,263 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLICKERING FIRE LIGHT DURING CRUISE AT 100 KNOTS.
